# SDR P5CA0501321

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,812 hours, 18,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Smoke
- Condition: Detected
- Location: Air Con Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHEN POWER WAS REDUCED FOR DESCENT.  SMOKE WAS SEEN COMING FROM AIR CONDITIONING SYSTEM.  GRADUALLY REDUCED TO NOTHING OVER 15 MINUTES TIME.  INSPECTED AIR CONDITIONING SYSTEM AND ACM’S.  PERFORMED OPERATION CK PER 21-20-00.  NO DEFECTS NOTED.  OPS NORMAL.
